# SDR ERAA091798

- Difficulty date: November 20, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: 635
- Aircraft time: 11,758 hours
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 5233333
- Part serial: AG63561
- Condition: Malfunctioned
- Location: Engine
- Part time: 9,209 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL NOZZLE STREAKS.  INSTALLED NEW METER SET AND OUTER AIR SHROUD.
